# SDR MWEA99963

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 59100066
- Condition: Damaged
- Location: Bs 91
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE TEMPORARY REPAIR STRAP AND FASTENER FROM DAMAGED HOLE AT XRS 91.000.  MX REMOVED TEMPORARY REPAIR, THEN FABRICATED AND INSTALLED DOUBLER.
